Income Statistics release_iitp5amlgrb2pgmrsmpzgg7ho4

by M. C. Rorty

Published in Publications of the American Statistical Association by American Statistical Association.

Volume 15, Issue 119 p794 (1917)

Archived Files and Locations

application/pdf  520.0 kB
file_najot4wvgzee7ipcbvbjgnjmsu
archive.org (archive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1917
Language   en ?
DOI  10.2307/2964965
JSTOR  2964965
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1522-5437
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 0fe9b097-a424-4f24-b47c-612d9efc6990
API URL: JSON